# SDR ASAA2023060543465

- Difficulty date: June 5, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 29,589 hours, 9,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS OPS TEST ASA TASK CARD 78233008 4 LIGHTS DID NOT ILLUMINATE COCKPIT DOME LIGHT, FWD ENTRY DOOR OVERHEAD LIGHT ESCAPE SLIDE, AND FLOOR L1 DOOR. GROUNDED - YES. REMOVED AND REPLACED FWD ENTRY EMERGENCY LIGHTS POWER SUPPLY M1675 REF B737-900 AMM 33-51-06, THE 4 LIGHTS OPS TEST GOOD.
